I was on Prozac for about 3 months went off now I am back on it, today marks 3 weeks. Will the nausea ever stop?
Added 6 Mar 2015:
I was on Prozac for 3 months had side effects for one week. went off Prozac for 7 months now back on it. Only have been on it for 3 weeks....nausea and anxiety and feeling like my self are these all normal? I know it take 4-6 weeks to get adjusted to your system, but this sucks.
You went off before you had ample time to adjust, then stopping brought on withdrawal not starting again you will have a combination of the withdrawal and the usual symptoms of someone just starting. 2-3 weeks minimum for this to settle, best not to change anything while adjusting. It will improve over this time. Stopping and starting is the worst thing to do, especially before the initial adjustment had enough time.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2012 • 2 answers
Updated 25 Apr 2015 • 2 answers
Updated 27 Feb 2015 • 1 answer
Updated 30 Jul 2016 • 3 answers
Updated 25 Oct 2018 • 4 answers